MathSciNet Relay Station
MathSciNet bibliographic data
MR1237988 (94j:42019) 42B05
Pinsky, Mark A.; Stanton, Nancy K.; Trapa, Peter E. Fourier series of radial functions in several variables. J. Funct. Anal. 116 (1993), no. 1, 111–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement